MathSciNet Relay Station
MathSciNet bibliographic data
MR83478 09.3X
Pursell, Lyle E. An algebraic characterization of fixed ideals in certain function rings. Pacific J. Math. 5 (1955), 963–969.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement